# SDR SWAA2025090812051

- Difficulty date: September 5, 2025
- Submitted: September 8, 2025
- Operation: Air carrier
- Aircraft: N8749Q
- Make and model: Boeing 737-8
- Aircraft serial: 62543
- Aircraft time: 13,971 hours, 6,474 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Alignment
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 GIRT BAR NOT ALIGNED WITH BRACKETS<[01] PERFORMED ESCAPED SLIDE PACK CHECK OF L1 DOOR; PER AMM 25-66-01. NO DEFECTS NOTED
